# SDR DALA1137296801

- Difficulty date: June 1, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 48,407 hours, 15,590 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N511311
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 377 FLOORBEAM UPPER FLANGE CORROSION DAMAGE-BL0 - LBL 23.  REPAIR COMPLETED PER ERA 492668-14 REV A.
